# SDR AT9900537

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inop
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE SERVICE CHECK, RT ENGINE NACELLE AND RT EMERGENCY SLIDE LAMPS DO NOT ILLUMINATE WITH EMERGENCY SWITCH. REMOVED AND REPLACED POWER SUPPLY IAW MM 33-53-0.  OPERATIONAL CHECK GOOD.  NACELLE AND SLIDE LIGHTS ILLUMINATE.
